MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523PNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523PNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523PNAH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.Customer stated there were missing pieces from the reservoir compartment and the lip ring has come out 3 times.The customer¿s blood glucose level was not provided at the time of the incident.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523PNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key6806461
Report Number2032227-2017-38416
Device Sequence Number19103324
Product Code OYC
UDI-Device Identifier00613994918697
UDI-Public(01)00613994918697
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523PNAH
Device Catalogue NumberMMT-523PNAH
Device Lot NumberA000282555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2017
Initial Report FDA Received Date08/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight145